Bulletin of the American Mathematical Society

Review: Jean-Pierre Serre, Linear representations of finite groups

W. H. Gustafson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 5 (1978), 939-943.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183541152

Citation

Gustafson, W. H. Review: Jean-Pierre Serre, Linear representations of finite groups. Bull. Amer. Math. Soc. 84 (1978), no. 5, 939--943. https://projecteuclid.org/euclid.bams/1183541152


Export citation